# SDR CALA2018091701936

- Difficulty date: September 12, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 90,234 hours, 15,769 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 145W51001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK WEB 3 EA CRACK FOUND BETWEEN STA1287 LBL18.3 AND 25.7. HORIZONTAL PRESSURE DECK WEB REPAIRED AS PER EA5300-01502 REV A OP002 AND ECRA:5311-02002 REV -.
